# SDR SWAA2020052642640

- Difficulty date: April 15, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT; AFT BULKHEAD LOWER SUPPORT ANGLE HAS CORROSION ON UPPER SURFACE; BS: 500D; RBL: 23 TO LBL:23; WL: 155.  REMOVED AND REPLACED FORWARD PIT AFT BULKHEAD LWR SUPPORT ANGLE DUE TO NO PUBLISHED LIMITS SRM 51-10-02-0G-0 PARA 9. I/A/W SRM 51-40-02-0G-0 & DWG 143A9481 SHEET 14.
